# SDR SWIA2020080451624

- Difficulty date: July 2, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 38,278 hours, 33,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R31527221
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FLOOR SILL LWR ANGLE IS CORRODED.      REMOVED AND REPLACED PAX DOOR SILL LOWER ANGLE IAW SRM.
